Alert archive / Texas / High Wind Warnings in 2006

High Wind Warning 1, NWS Shreveport, LA

March 9, 20067 counties in Texas; McCurtain County, Oklahoma; Little River County, Sevier County, Arkansas

NWS Shreveport, LA issued this high wind warning at Mar 9, 2006, 2:52 AM CST for 7 counties in Texas; McCurtain County, Oklahoma; Little River County, Sevier County, Arkansas. It was in force for 2 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 2:52 AM CST (08:52 UTC)
Expired
Mar 9, 2006, 5:00 AM CST
In force
2 hr
Issued by
NWS Shreveport, LA

Counties Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 3:00 AM CSTNON-TSTM WND GST 67Idabel, OK
Mar 9, 3:00 AM CSTNON-TSTM WND DMGAshdown, ARTREES DOWNED FROM APPARENT MESO WAKE LOW.
Mar 9, 3:00 AM CSTNON-TSTM WND DMGBroken Bow, OKTREES DOWN ACROSS THE ENTIRE COUNTY.
Mar 9, 3:00 AM CSTNON-TSTM WND DMGHoratio, ARROOF DAMAGE TO A BUSINESS FROM APPARENT MESO WAKE LOW.
Mar 9, 3:30 AM CSTNON-TSTM WND DMGDe Queen, ARTREES AND POWER LINES DOWNED FROM APPARENT MESO WAKE LOW.
Mar 9, 3:30 AM CSTNON-TSTM WND DMGMount Pleasant, TXTREES DOWN ACROSS THE ENTIRE COUNTY.
Mar 9, 3:45 AM CSTNON-TSTM WND DMGMount Pleasant, TXTREES DOWNED FROM APPARENT MESO WAKE LOW.
Mar 9, 3:48 AM CSTNON-TSTM WND DMGHoratio, ARROOF BLOWN OFF OF A BUSINESS.
Mar 9, 4:00 AM CSTLIGHTNINGAshdown, AR*** 1 FATAL *** LIGHTNING CAUSED A FIRE AT A RESIDENCE WITH ONE FATALITY.
Mar 9, 4:30 AM CSTNON-TSTM WND DMGAshdown, AR2 ROOFS AND A CARPORT DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSHV 090852
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 AM CST THU MAR 9 2006

ARZ050-059-OKZ077-TXZ096-097-108>111-124-091100-
/O.UPG.KSHV.LW.Y.0013.000000T0000Z-060309T1000Z/
/O.NEW.KSHV.HW.W.0001.060309T0852Z-060309T1100Z/
/O.NEW.KSHV.LW.Y.0014.060309T1100Z-060310T0000Z/
SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-WOOD-
INCLUDING THE CITIES OF...DE QUEEN...ASHDOWN...IDABEL...
CLARKSVILLE...TEXARKANA...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...QUITMAN
252 AM CST THU MAR 9 2006

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CST EARLY THIS
MORNING WEST OF A LINE FROM QUITMAN TEXAS THROUGH PITTSBURG
AND NEW BOSTON TEXAS TO DE QUEEN ARKANSAS...
...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING...THEN
A LAKE WIND ADVISORY WILL BE IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

BEHIND A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST
TEXAS...AND SOUTHWEST ARKANSAS...OCCASIONAL SUSTAINED WINDS NEAR
40 MPH ARE OCCURRRING...WITH GUSTS TO NEAR 60 MPH. THIS WINDS
WILL BE CAPABLE OF BLOWING LAWN FURNITURE...GARBAGE CANS...AND
OTHER SIMILAR LOOSE OBJECTS AROUND WITH ENOUGH FORCE TO CAUSE
POSSIBLE INJURY OR DAMAGE. ALSO SOME OF THE STRONGER WIND GUSTS
MAY DOWN TREES ON TO NEARBY BUILDINGS AND HOMES...ROADS...AND
POWER LINES.

THESE WINDS ARE EXPECTED TO GRADUALLY DIMINISH THROUGH 5 AM...BUT
STILL BE WINDY WITH SUSTAINED WINDS BETWEEN 20 AND 25 MPH FOR THE
REMAINDER OF THE DAY...AS A STRONG STORM SYSTEM MOVES THROUGH THE
REGION.

MOTORISTS WILL WANT TO USE EXTREME CAUTION WHILE TRAVELING OVER
THE NEXT COUPLE OF HOURS...DUE TO THE VERY WINDY CONDITIONS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-125-126-
136>138-149>153-165>167-091115-
/O.EXT.KSHV.LW.Y.0013.000000T0000Z-060310T0000Z/
HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-
BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-CASS-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
INCLUDING THE CITIES OF...NASHVILLE...HOPE...PRESCOTT...
TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...
BOSSIER CITY...MINDEN...HOMER...RUSTON...FARMERVILLE...
MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY...
NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...ATLANTA...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL
252 AM CST THU MAR 9 2006

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

A STRONG STORM SYSTEM...AND THE ASSOCIATED COLD FRONT WILL MOVE 
THROUGH THE REGION TODAY. THE TIGHT PRESSURE GRADIENT...ASSOCIATED 
WITH THIS STORM SYSTEM...WILL RESULT IN WINDS BETWEEN 20 AND 25
MPH...WITH GUSTS TO 35 MPH. AHEAD OF THE COLD FRONT...WINDS WILL
BE SOUTHERLY...WHILE BEHIND THE COLD FRONT...WINDS WILL SWITCH TO
THE WEST. THE WINDS ARE EXPECTED TO DIMINISH TOWARD SUNSET.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$
1 follow-up statement
000 
WWUS74 KSHV 091051
NPWSHV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
451 AM CST THU MAR 9 2006

ARZ050-059-OKZ077-TXZ096-097-108>111-124-100000-
/O.EXP.KSHV.HW.W.0001.000000T0000Z-060309T1100Z/
/O.CON.KSHV.LW.Y.0014.060309T1100Z-060310T0000Z/
SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-WOOD-
INCLUDING THE CITIES OF...DE QUEEN...ASHDOWN...IDABEL...
CLARKSVILLE...TEXARKANA...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...QUITMAN
451 AM CST THU MAR 9 2006

...HIGH WIND WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING...
...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING.
A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

WINDS IN THE HIGH WIND WARNING AREA...HAVE DIMINISHED BELOW HIGH WIND
CRITERIA. HOWEVER...WINDS WILL CONTINUE TO BE SUSTAINED BETWEEN 20
AND 25 MPH...WITH GUSTS NEAR 40 MPH...TODAY...AS A STRONG STORM SYSTEM
MOVES THROUGH THE REGION. AHEAD OF THE COLD FRONT...WINDS WILL BE
SOUTHERLY...WHILE BEHIND THE COLD FRONT...WINDS WILL SWITCH TO THE
WEST. THE WINDS ARE EXPECTED TO DIMINISH TOWARD SUNSET.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-125-126-
136>138-149>153-165>167-100000-
/O.CON.KSHV.LW.Y.0013.000000T0000Z-060310T0000Z/
HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-
BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-CASS-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
INCLUDING THE CITIES OF...NASHVILLE...HOPE...PRESCOTT...
TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT...
BOSSIER CITY...MINDEN...HOMER...RUSTON...FARMERVILLE...
MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY...
NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...ATLANTA...
GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...
SAN AUGUSTINE...HEMPHILL
451 AM CST THU MAR 9 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

A STRONG STORM SYSTEM...AND THE ASSOCIATED COLD FRONT WILL MOVE
THROUGH THE REGION TODAY. THE TIGHT PRESSURE GRADIENT...
ASSOCIATED WITH THIS STORM SYSTEM...WILL RESULT IN WINDS BETWEEN
20 AND 25 MPH...WITH GUSTS NEAR 40 MPH. AHEAD OF THE COLD
FRONT...WINDS WILL BE SOUTHERLY...WHILE BEHIND THE COLD
FRONT...WINDS WILL SWITCH TO THE WEST. THE WINDS ARE EXPECTED TO
DIMINISH TOWARD SUNSET.

BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF
VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN
WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL
SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND
PROTECTED AREAS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this high wind warning went out at Mar 8, 8:45 PM CST, 6 hours 7 minutes earlier.

Area forecast discussion, Mar 8, 8:45 PM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CST WED MAR 8 2006

.DISCUSSION...

EVENING RADAR SHOWING A FEW ELEVATED THUNDERSTORMS MOVING ACROSS
EXTREME NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA.  STORMS ARE MAINLY
JUST PROVIDING DECENT RAIN AND A GOOD LIGHTNING SHOW...AND ARE NOT
THREATENING WITH ANY SEVERE WEATHER PROBLEMS AT THIS TIME.  THE
EVENING SOUNDING CONTINUED TO INDICATE DRIER AIR LINGERING IN THE
MID LEVELS...AND THE MODEL DO NOT BRING ANY MID LEVEL MOISTURE BACK
UNTIL WELL AFTER MIDNIGHT.  THUS THE MOST ACTIVE WEATHER LOOKS LIKE
IT WILL HOLD OFF UNTIL AROUND DAYBREAK TOMORROW.  THE CURRENT ZONES
COVER MOST OF THIS...SO NO UPDATE WILL BE NEEDED.  WILL SEND OUT AN
UPDATED WIND ADVISORY...JUST TO MAKE A FEW COSMETIC EDITS.

ELEVEN

&&

.PREVIOUS POINT TEMPS/POPS...
SHV  64  72  50  80 /  70  90  10  10
MLU  65  73  50  79 /  50  90  10  10
DEQ  61  70  44  76 /  80  90  10  10
TXK  64  71  46  78 /  80  90  10  10
ELD  62  73  46  79 /  70  90  10  10
TYR  61  71  50  81 /  80  90  10  10
GGG  62  71  47  81 /  70  90  10  10
LFK  62  71  49  83 /  70  90  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE RIVER...
     MILLER...NEVADA...SEVIER...AND UNION AR.

LA...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE SOTO...
     GRANT...JACKSON...LA SALLE...LINCOLN...NATCHITOCHES...OUACHITA...
     RED RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

OK...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
     AND MCCURTAIN.

TX...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
     RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
     UPSHUR...AND WOOD.

&&

11
Hazardous weather outlook, Mar 8, 11:31 AM CST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST WED MAR 8 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-090000-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1131 AM CST WED MAR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE FOUR STATE
AREA OVERNIGHT...GENERALLY NORTH AND WEST OF A JACKSONVILLE TEXAS
TO EL DORADO ARKANSAS LINE.  A SLIGHT RISK OF SEVERE THUNDERSTORMS
EXISTS OVER THE REMAINDER OF THE FOUR STATE REGION.  DAMAGING WINDS
IN EXCESS OF 60 MILES AN HOUR AND TORNADOES APPEAR TO BE THE MAIN
RISKS WITH ANY SEVERE STORMS.

STRONG SOUTHERLY WINDS AHEAD OF A STORM SYSTEM WILL CONTINUE TO PUMP
PLENTY OF WARM...MOIST...AND UNSTABLE AIR INTO THE REGION.  A POTENT
UPPER LEVEL STORM SYSTEM WILL PUSH A COLD FRONT INTO THIS AIRMASS
OVERNIGHT.  THESE FEATURES...COMBINED WITH POWERFUL JET STREAM
DYNAMICS...WILL RESULT IN THE POSSIBILITY OF SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE INTO THURSDAY MORNING...
AS THE STORM SYSTEM MOVES THROUGH THE REGION.  THE FRONT IS EXPECTED
TO EXIT THE FOUR STATE REGION BY THURSDAY EVENING...BRINGING AN
END TO ANY RISK FOR SEVERE STORMS. AGAIN...THE MAIN SEVERE
WEATHER RISKS THURSDAY MORNING WILL BE DAMAGING WINDS AND
TORNADOES.

THERE APPEARS TO BE ANOTHER RISK OF SEVERE STORMS BY SUNDAY OR
MONDAY...AS ANOTHER STORM SYSTEM MOVES INTO THE FOUR STATE AREA.
HOWEVER...IT IS TOO EARLY TO EXACTLY PINPOINT THE EXACT TIMING...
LOCATION...OR TYPE OF ANY SEVERE WEATHER.  LATER FORECASTS WILL
BETTER REFINE THIS RISK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED LATE TONIGHT THROUGH THURSDAY MORNING
OVER THE FOUR STATE AREA.

BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 1:22 AM CSTSevere Thunderstorm WarningSHVRed River38 min
Mar 9, 1:32 AM CSTSevere Thunderstorm WarningSHVFranklin, Titus58 min
Mar 9, 2:52 AM CSTLake Wind AdvisorySHVBowie, Camp, Franklin, Morris, Red River, Titus and 1 more15 hr
Mar 9, 5:56 AM CSTSevere Thunderstorm WarningSHVFranklin, Red River64 min
Mar 9, 6:29 AM CSTSevere Thunderstorm WarningSHVCherokee61 min
Mar 9, 6:37 AM CSTSevere Thunderstorm WarningSHVTitus53 min
Mar 9, 7:08 AM CSTSevere Thunderstorm WarningSHVBowie67 min
Mar 9, 7:16 AM CSTSevere Thunderstorm WarningSHVRusk44 min
Mar 9, 7:33 AM CSTSevere Thunderstorm WarningSHVNacogdoches, Panola57 min
Mar 9, 7:57 AM CSTSevere Thunderstorm WarningSHVHarrison33 min
Mar 9, 8:44 AM CSTSevere Thunderstorm WarningSHVSabine, San Augustine46 min
Mar 8, 10:55 PM CSTSevere Thunderstorm WarningSHVMcCurtain50 min
Mar 9, 1:28 AM CSTSevere Thunderstorm WarningSHVMcCurtain62 min
Mar 9, 7:21 AM CSTTornado WarningSHVSevier39 min
Mar 9, 7:46 AM CSTTornado WarningSHVHoward44 min
Mar 9, 8:31 AM CSTSevere Thunderstorm WarningSHVHempstead44 min
Mar 9, 9:10 AM CSTSevere Thunderstorm WarningSHVColumbia50 min
Mar 9, 9:33 AM CSTSevere Thunderstorm WarningSHVUnion57 min

Nearby

High Wind Warnings in Texas, 2006High Wind Warnings in Arkansas, 2006High Wind Warnings in Oklahoma, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.